# SDR ABXA20240925179

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,028 hours, 24,111 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440405
- Part serial: 9062
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR RADAR FAIL MULTIPLE TIMES ON CLIMB OUT. WXR SYS STATUS MSG DISPLAYED. AC PERFORMED ATB AND LANDED MTX GOUNDED AC.  REMOVED AND  REPLACED WXR DRIVE UNIT IAW B767 AMM 34-45-07. NO ADJUSTMENT REQ. DPS CHECK IAW B767 AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME. RETURNED AC TO SERVICE
